# SDR MTNA20131009043

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,558 hours, 28,431 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S52176204204
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS THREE DENTS OUT OF LIMITS ON LOWER PAN.  REPAIRED LOWER DOOR PAN IAW M-7 DWG 42R47000-08 REV. IR.
